MathSciNet Relay Station
MathSciNet bibliographic data
MR2496566 37F10 (37A35 37E30)
Bedford, Eric; Kim, Kyounghee Dynamics of rational surface automorphisms: linear fractional recurrences. J. Geom. Anal. 19 (2009), no. 3, 553–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement